# SDR RAIA980708

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 860
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 1379305A155
- Condition: Failed
- Location: Rt Mlg
- Part time: 15,370 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT 4734 - FAT - HYDRAULIC SYSTEM PRESSURE WENT TO '0'.  MAINTENANCE REPLACED RIGHT MAIN GEAR RADIUS ROD RETRACT HOSE. (M)
